# SDR ABXA9500561

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Part number: 56487405502
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR FAILED UPLATCH CHECK.  RECYCLED GEAR.  LIGHT EXTINGUISHED.  CLEANED, INSPECTED AND LUBED THE RIGHT MAIN GEAR DOOR UPLATCH.  PERFORMED ADJUSTMENT TEST IAW MAB 32-6.  OPS CHECKED GOOD.
